Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Burshtein, L Kh

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:145
Abstract pages:342
Full texts:143

http://www.mathnet.ru/eng/person47218
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. L. Kh. Burshtein, “The solution of the equation $f(z)=\alpha f(\xi z)$ in the class of starlike functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 12,  47–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:12 (1974), 39–41
1971
2. L. Kh. Burshtein, “Roots of the equation $f(z)=\alpha f(a)$ for the class of typically-real functions”, Mat. Zametki, 10:1 (1971),  41–52  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 449–455
1969
3. L. Kh. Burshtein, “Extremal problems for certain classes of analytic functions.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 6,  9–16  mathnet  mathscinet  zmath
4. L. Kh. Burshtein, “The problem of conformal transformations of a circle into nonoverlapping regions”, Mat. Zametki, 6:4 (1969),  417–424  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 705–709

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021